# SDR EISA98127

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMGING THROUGH 16,000 FEET AT 91 PERCENT N1, GOT A NR 1 STRUT OVERHEAT LIGHT OUT WITH THROTTLE RETARDED.  SWAPPED NR 1 AND NR 3 BLEEDS PER AOM WITH NO RECURRENCE IN-FLIGHT.  GENERATED FROM PILOT REPORT.  TROUBLESHOT SYSTEM TO LOOSE CLAMP.  TIGHTENED CLAMP.  SYSTEM OPS CHECK NORMAL ON GROUND.  (X)
